# SDR AWXA200200520

- Difficulty date: June 12, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 59,217 hours, 48,438 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 65446519
- Part serial: 1660T
- Condition: Binding
- Location: Wing
- Part time: 35,710 hours, 26,206 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - AIR TURN BACK - FLT 0166 - ON DEPARTURE OUT OF BOI EN ROUTE TO PHX THE NR 4 SLAT REMAINED IN EXTENDED POSITION;  FLAPS WERE CYCLED AND NR 4 SLAT STILL REMAINED EXTENDED; TURNED BACK TO BOI AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE INSPECTED THE NR 4 SLAT AND FOUND SEVERAL ROLLERS STICKING DUE TO LACK OF LUBRICATION. ROLLERS AND TRACK WERE LUBRICATED, AND FLAP SYSTEM WAS CYCLED SEVERAL TIMES WITH NO DEFECTS NOTED. A FOLLOW-UP (FUP) WAS WRITTEN TO REPLACE THE NR 4 SLAT ACTUATOR AND LUBRICATE SLATS/FLAPS PER BMM 12-22.   TEARDOWN OF  NR 4 SLAT ACTUATOR S/N 1660T CONFIRMED FAILURE FINDING THE BEARING, SEALS, RINGS, O-RINGS, RETAINERS, AND SCRAPERS WERE WORN. UNIT WAS OVERHAULED.
